Problems and results on diophantine approximations
Compositio Mathematica, Tome 16 (1964), pp. 52-65
Cet article a éte moissonné depuis la source Numdam
@article{CM_1964__16__52_0,
author = {Erd\"os, P.},
title = {Problems and results on diophantine approximations},
journal = {Compositio Mathematica},
pages = {52--65},
year = {1964},
publisher = {Kraus Reprint},
volume = {16},
mrnumber = {179131},
zbl = {0131.04803},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1964__16__52_0/}
}
Erdös, P. Problems and results on diophantine approximations. Compositio Mathematica, Tome 16 (1964), pp. 52-65. http://geodesic.mathdoc.fr/item/CM_1964__16__52_0/
